To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Dependence logic with gen… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Dependence logic with generalized quantifiers: Axiomatizations

Journal article
Authors Fredrik Engström
Juha Kontinen
Jouko Väänänen
Published in Journal of computer and system sciences
Volume 88
Pages 90-102
ISSN 0022-0000
Publication year 2017
Published at Department of Philosophy, Linguistics and Theory of Science
Pages 90-102
Language en
Keywords Dependence logic; Generalized quantifiers; Branching quantifiers; Natural deduction
Subject categories Mathematical logic, Logic


We prove two completeness results, one for the extension of dependence logic by a monotone generalized quantifier Q with weak interpretation, weak in the meaning that the interpretation of Q varies with the structures. The second result considers the extension of dependence logic where Q is interpreted as “there exists uncountable many.” Both of the axiomatizations are shown to be sound and complete for FO(Q) consequences.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?